Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Some methods for studying stability in isoperimetric type problems


Author: F. Maggi
Journal: Bull. Amer. Math. Soc. 45 (2008), 367-408
MSC (2000): Primary 49Q20
Published electronically: April 8, 2008
MathSciNet review: 2402947
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We review the method of quantitative symmetrization inequalities introduced in Fusco, Maggi and Pratelli, ``The sharp quantitative isoperimetric inequality'', Ann. of Math.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 49Q20

Retrieve articles in all journals with MSC (2000): 49Q20


Additional Information

F. Maggi
Affiliation: Dipartimento di Matematica, Università di Firenze, viale Morgagni 67/A, 50134 Firenze, Italy
Email: maggi@math.unifi.it

DOI: http://dx.doi.org/10.1090/S0273-0979-08-01206-8
PII: S 0273-0979(08)01206-8
Received by editor(s): August 29, 2007
Published electronically: April 8, 2008
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.